# SDR MWEA020595

- Difficulty date: September 25, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,514 hours, 76,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991150210
- Condition: Cracked
- Location: Station 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AROUND FASTENER HOLE AT FRAME STATION 25 RIGHT SIDE OF NOSE WHEEL WELL AREA ABOUT 1" DOWN FROM CEILING.  --  REMOVED FASTENERS, FABRICATED AND LOCATED REPAIR DOUBLER AND INSTALLED DOUBLER.
